Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pens1863

Post-Accutane Question

Hi everyone. I will have been off of accutane two years this coming October. I handled the treatment really well, with mainly just dry lips (which aquaphor helped) and dry skin (which cetephil moisturizer helped). The year after accutante my face felt and looked great, and I mosturize my face and lips twice a day everyday. However, about six months ago, my face started to feel really dry, tight, and tingled, but with no signs of dryness (i.e. peeling, flaking). In addition, my lips feel really sensitive and dry and turn really red after I eat (and it doesn't matter what I eat). I thought it could be a food allergy, but it happens everytime I eat, no matter what. I went to the dermatologist, but he really did not know what to give me other than a different mosturizer (which didn't really help).

I'm just wondering if anyone else has experienced this feeling after taking accutane. I'm not sure whether it's accutane related or not, but any help or suggestions would be appreciated.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×